Alert archive / North Carolina / Special Weather Statements in 2019

Special Weather Statement, NWS Raleigh, NC

August 23, 2019Wake County, North Carolina

NWS Raleigh, NC issued this special weather statement at Aug 23, 2019, 4:21 PM EDT for Wake County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2019, 4:21 PM EDT (20:21 UTC)
Expired
Aug 23, 2019, 5:15 PM EDT
In force
54 min
Issued by
NWS Raleigh, NC

County Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 21 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

719 
WWUS82 KRAH 232021
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
421 PM EDT Fri Aug 23 2019
 
NCZ041-232115-
Wake NC-
421 PM EDT Fri Aug 23 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL 515 PM
EDT...

At 419 PM EDT, Doppler radar was tracking a line of strong 
thunderstorms from Raleigh eastward to north of Wendell, moving east 
at 10 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible.

Locations impacted include...
Raleigh, Cary, Garner, Zebulon, Knightdale, Wendell, Rolesville, Lake
Wheeler, Lake Benson and William B Umstead State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in 
ponding of water on roadways and minor flooding of areas of poor 
drainage. Drivers are urged to slow down and use extra caution to 
avoid hydroplaning.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3594 7839 3593 7836 3591 7835 3590 7833
      3590 7831 3586 7828 3583 7825 3582 7826
      3572 7843 3571 7847 3565 7854 3573 7880
      3588 7872 3595 7840
TIME...MOT...LOC 2019Z 270DEG 8KT 3581 7870 

$$

10

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 23, 2:45 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 23, 2:45 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
245 PM EDT Fri Aug 23 2019

.SYNOPSIS...
A strong cold front moving into the area will bring the threat of
strong to severe storms this afternoon and evening. The front will
push south of the region Saturday and Sunday. Much cooler and cloudy
conditions are expected this weekend as high pressure builds down
the eastern seaboard.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 10 AM Friday...

Strong to severe thunderstorms expected late this afternoon and
evening.

A cold front associated with an unseasonably strong positively-
tilted northern stream trough diving SE through the NE US and Mid-
Atlantic states will provide the focus for widespread showers and
storms late this afternoon and into tonight.

Weak mid-level shortwave impulses moving through the area are
producing a batch of mid/upper level cloudiness this morning.  These
clouds will abate by late morning, yielding mostly sunny skies for
the afternoon, in advance of a cold front thats pushing south
through Kentucky-WV-DC. Resultant strong insolation will warm temps
into the mid/upper 80s north to lower 90s south.

Initially, during the early/mid afternoon, scattered pre-frontal
convection will develop within the moist and unstable airmass.
Expect the best coverage INVOF the well defined lee side sfc trough
in place across the NC foothills and western Piedmont counties.
Then during the late afternoon/evening hours, low-level frontal
convergence underneath the right entrance region of a ~90 kt upper
jet streak associated with the upper trough moving through the
region will result in deep/strong ascent across the area.
Precipitable waters of 2.0-2.25", MLCAPE of 2000-3000 J/Kg and a
belt of strong westerlies of 25 to 35 kts of effective shear
dropping south across the northern piedmont and coastal plain
counties will support the threat for an organized line segment of
strong to severe storms into the area between 7 pm to 10 pm.
Damaging thunderstorm wind gusts will be the primary threat,
especially from US Highway 64 north. Convective intensity is
expected to weaken and the severe threat should diminish from loss
of daytime heating by midnight as the convection progresses south
into central and southern portions of the forecast area overnight.
If the cold front slows down/briefly stalls across the area
overnight/early Saturday, pockets of heavy rainfall could lead to
some localized flash flooding, especially in low-lying or poor
drainage area. Average rainfall amounts are expected to range
between 1 to 2 inches.

Mins tonight will depend on how far south the cold front progresses.
But the airmass will feel noticeably cooler across the north with
lows ranging from mid 60s north to lower 70s south. &&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
As of 245 AM Friday...

A wind shift to the NE along with considerable cloud cover and
even some lingering lighter showers Saturday means much cooler
conditions.

A shallow of wedge of cooler and stable air will advect south
through the day as the cold front progresses south into SC and GA.
While convection will be mainly confined to along and south of the
front. Models continue to suggest lingering stratiform rain (mostly
light) across at least southern portions of the central NC into
Saturday, with spotty light rain or drizzle possible into Saturday
night. Highs will hold in the 70s for most areas Saturday. Some
upper 60s are possible for highs near the NC/VA border region. Lows
Saturday night with considerable low clouds and some spotty drizzle
will be in the 60-65 range.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 328 AM Friday...

A potentially cloudy and cooler pattern is in store for our area
late in the weekend into early next week as a frontal boundary is
progged to remain stalled along or just off the Carolina coast, and
strong high pressure anchored over the Northeast noses down across
the Mid Atlantic region into NC.  Meanwhile, the weak area of low
pressure currently between the southeastern coast of Florida and the
northwestern Bahamas, is progged to eventually lift NE along the SE
coast late Sunday into Monday.  The ECMWF is more aggressive than the
GFS regarding the development of the low off the coast, but either
way, any rain assoc with the stalled boundary and/or the low should
remain east of our CWA...thus mainly dry conditions (or very low
PoPs for our eastern-most zones) for Sunday and Monday.

The aforementioned sfc low will quickly depart to the northeast by
Monday or Monday night.  Meanwhile, the next short wave approaching
from the west will spread increasing cloudiness across our area
beginning Monday night, with increasing rain chances Tuesday into
early Wednesday as the short wave trough and sfc front moves across
the area.  Dry weather will return on Thursday in the weak of the
departing front.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 245 PM Friday...

A cold front will approach from the north late this afternoon/early
evening and will move slowly south through the area overnight before
settling south of the area on Saturday. In advance of the front(18-
21z), expect isolated to scattered convection across the area.
The higher chances of storms will not arrive until the arrival of
the cold front into northern portions of the forecast area, between
23 to 03z. Strong gusty winds and IFR to LIFR conditions in heavy
rain will be possible with the stronger storms. The cold front
and accompanying area of convection will continue to push south into
southern portions of the area between 06 to 12z, impacting KFAY
during this time. At the same time, IFR to MVFR ceilings in
intermittent rain showers will develop within the low-level NELY
flow behind the front. IFR to MVFR conditions will continue through
and spread south through the day on Saturday with the better chances
of lingering precip across southern portions of the state.

Outlook: Sub-VFR conditions will linger through at least the
weekend, with some scattering to VFR most likely at KINT/KGSO by
Sunday afternoon. Sub-VFR conditions may then linger at times all
the way through early to mid next week, as a prevailing moist
easterly flow is maintained near the surface to 3k feet.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett/MWS
NEAR TERM...CBL
SHORT TERM...Badgett
LONG TERM...np
AVIATION...Badgett/MWS
Hazardous weather outlook, Aug 23, 3:35 PM EDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
335 PM EDT Fri Aug 23 2019

NCZ038>040-042-073>078-083>086-088-089-241945-
Davidson-Randolph-Chatham-Johnston-Stanly-Montgomery-Moore-Lee-
Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
335 PM EDT Fri Aug 23 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Thunderstorms will become numerous this afternoon and tonight.
Some of the storms may become severe with the primary hazard of
damaging wind. In addition, locally heavy rain in excess of 2 inches
in a hour may produce urban or small stream flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ007>011-021>028-041-043-241945-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Wake-Wilson-
335 PM EDT Fri Aug 23 2019

...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms will become numerous this afternoon and evening. Some
of the storms may become severe with the primary hazard of damaging
wind. The greatest severe threat will occur between 600 PM and 1000
PM.

In addition, locally heavy rain in excess of 2 inches in a hour may
produce urban or small stream flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 23, 1:30 PM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
130 PM EDT Fri Aug 23 2019

NCZ074-075-231815-
Moore NC-Montgomery NC-
130 PM EDT Fri Aug 23 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE AND CENTRAL
MONTGOMERY COUNTIES UNTIL 215 PM EDT...

At 129 PM EDT, Doppler radar was tracking a strong thunderstorm near
Troy, moving east at 25 mph.

Pea size hail, heavy downpours, and wind gusts up to 40 mph will be
possible with this storm.

Locations impacted include...
Troy, Biscoe, Star, Candor, Eagle Springs and Steeds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3551 7978 3551 7963 3530 7955 3526 8002
      3543 8007
TIME...MOT...LOC 1729Z 255DEG 23KT 3537 7996

MORROW
Special weather statement, Aug 23, 2:00 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Raleigh NC
200 PM EDT Fri Aug 23 2019

NCZ084-085-231900-
Scotland NC-Richmond NC-
200 PM EDT Fri Aug 23 2019

...A STRONG THUNDERSTORM WILL AFFECT SCOTLAND AND EASTERN RICHMOND
COUNTIES UNTIL 300 PM EDT...

At 159 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hamlet, or 7 miles south of Rockingham, moving northeast at 10 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Laurinburg, Rockingham, Hamlet, Hoffman, Dobbins Heights, Wagram,
Gibson, East Laurinburg, Diggs and Laurel Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways and minor flooding of areas of poor
drainage. Drivers are urged to slow down and use extra caution to
avoid hydroplaning.

&&

LAT...LON 3480 7968 3481 7991 3489 7985 3497 7982
      3514 7959 3512 7957 3508 7958 3507 7957
      3506 7949 3496 7936 3485 7934 3482 7936
      3477 7933 3476 7934 3473 7959
TIME...MOT...LOC 1759Z 235DEG 9KT 3484 7977

10
Special weather statement, Aug 23, 2:06 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
206 PM EDT Fri Aug 23 2019

NCZ041-042-077-231900-
Johnston NC-Harnett NC-Wake NC-
206 PM EDT Fri Aug 23 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARNETT...
SOUTHWESTERN WAKE AND WEST CENTRAL JOHNSTON COUNTIES UNTIL 300 PM
EDT...

At 205 PM EDT, Doppler radar was tracking a strong thunderstorm near
Angier, or near Lillington, moving northeast at 20 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Cary, Smithfield, Lillington, Garner, Fuquay-Varina, Clayton, Angier,
Holly Springs, Coats and Lake Wheeler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

&&

LAT...LON 3535 7883 3548 7901 3572 7878 3574 7857
      3552 7832
TIME...MOT...LOC 1805Z 241DEG 19KT 3549 7884

10
Special weather statement, Aug 23, 3:15 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
315 PM EDT Fri Aug 23 2019

NCZ042-077-078-085-086-088-089-232015-
Scotland NC-Johnston NC-Sampson NC-Hoke NC-Harnett NC-Wayne NC-
Cumberland NC-
315 PM EDT Fri Aug 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCOTLAND...CENTRAL
WAYNE...NORTHERN SAMPSON...SOUTHEASTERN HARNETT...CUMBERLAND...
JOHNSTON AND HOKE COUNTIES UNTIL 415 PM EDT...

At 313 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Smithfield to Godwin to
near Maxton. This includes I-95 between Selma and Fayetteville.
Movement was northeast at 15 mph.

Wind gusts up to 40 mph will be possible with these storms.

Locations impacted include...
Fayetteville, Goldsboro, Laurinburg, Smithfield, Raeford, Fort Bragg,
Dunn, Benson, Maxton and Fremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways and minor flooding of areas of poor
drainage. Drivers are urged to slow down and use extra caution to
avoid hydroplaning.

&&

LAT...LON 3481 7968 3482 7962 3519 7909 3573 7821
      3570 7816 3560 7812 3558 7789 3519 7816
      3485 7877 3483 7890 3490 7894 3495 7904
      3483 7919 3484 7935 3477 7933 3463 7946
TIME...MOT...LOC 1913Z 219DEG 14KT 3553 7837 3521 7870 3479 7936

10
Special weather statement, Aug 23, 4:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
416 PM EDT Fri Aug 23 2019

NCZ027-028-042-043-077-078-088-089-232115-
Edgecombe NC-Nash NC-Johnston NC-Sampson NC-Harnett NC-Wayne NC-
Cumberland NC-Wilson NC-
416 PM EDT Fri Aug 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...CENTRAL NASH...
SAMPSON...SOUTHEASTERN HARNETT...EDGECOMBE...CUMBERLAND...WILSON AND
JOHNSTON COUNTIES UNTIL 515 PM EDT...

At 415 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles northeast of Rocky
Mount to 7 miles west of Goldsboro to 13 miles south of Godwin.
Movement was east at 30 mph.

Wind gusts up to 40 mph will be possible with these storms.

Locations impacted include...
Fayetteville, Rocky Mount, Goldsboro, Tarboro, Smithfield, Clinton,
Nashville, Lillington, Fort Bragg and Wilson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways and minor flooding of areas of poor
drainage. Drivers are urged to slow down and use extra caution to
avoid hydroplaning.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3582 7735 3580 7747 3557 7782 3518 7783
      3515 7790 3519 7802 3519 7816 3485 7816
      3483 7890 3504 7909 3519 7910 3613 7777
      3614 7765 3604 7753 3600 7741 3590 7734
TIME...MOT...LOC 2015Z 262DEG 28KT 3599 7769 3537 7811 3503 7865

10
Special weather statement, Aug 23, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
421 PM EDT Fri Aug 23 2019

NCZ041-232115-
Wake NC-
421 PM EDT Fri Aug 23 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL 515 PM
EDT...

At 419 PM EDT, Doppler radar was tracking a line of strong
thunderstorms from Raleigh eastward to north of Wendell, moving east
at 10 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible.

Locations impacted include...
Raleigh, Cary, Garner, Zebulon, Knightdale, Wendell, Rolesville, Lake
Wheeler, Lake Benson and William B Umstead State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways and minor flooding of areas of poor
drainage. Drivers are urged to slow down and use extra caution to
avoid hydroplaning.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3594 7839 3593 7836 3591 7835 3590 7833
      3590 7831 3586 7828 3583 7825 3582 7826
      3572 7843 3571 7847 3565 7854 3573 7880
      3588 7872 3595 7840
TIME...MOT...LOC 2019Z 270DEG 8KT 3581 7870

10

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:15 PM EDTSpecial Weather StatementRAHEdgecombe, Nash60 min
Aug 22, 8:47 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Wilson43 min
Aug 23, 3:39 AM EDTSpecial Weather StatementRAHDavidson, Forsyth66 min
Aug 23, 1:30 PM EDTSpecial Weather StatementRAHMontgomery45 min
Aug 23, 2:00 PM EDTSpecial Weather StatementRAHRichmond, Scotland60 min
Aug 23, 2:06 PM EDTSpecial Weather StatementRAHJohnston54 min
Aug 23, 3:15 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Johnston, Scotland60 min
Aug 23, 4:16 PM EDTSpecial Weather StatementRAHCumberland, Edgecombe, Johnston, Nash, Sampson, Wayne and 1 more59 min
Aug 23, 4:39 PM EDTSpecial Weather StatementRAHHalifax36 min
Aug 23, 5:01 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax44 min
Aug 23, 5:03 PM EDTSevere Thunderstorm WarningRAHSampson57 min
Aug 23, 5:04 PM EDTSpecial Weather StatementRAHScotland56 min
Aug 23, 5:21 PM EDTSevere Thunderstorm WarningRAHForsyth9 min
Aug 23, 5:26 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash31 min
Aug 23, 5:42 PM EDTSevere Thunderstorm WarningRAHSampson63 min
Aug 23, 6:18 PM EDTSpecial Weather StatementRAHLee57 min
Aug 23, 6:22 PM EDTSpecial Weather StatementRAHStanly53 min
Aug 23, 6:37 PM EDTSpecial Weather StatementRAHMoore38 min
Aug 23, 6:51 PM EDTSpecial Weather StatementRAHVance, Warren69 min
Aug 23, 6:58 PM EDTSpecial Weather StatementRAHPerson47 min
Aug 23, 7:17 PM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Stanly118 min
Aug 23, 7:22 PM EDTSpecial Weather StatementRAHLee23 min
Aug 23, 7:38 PM EDTFlash Flood WarningRAHStanly3 hr
Aug 23, 7:43 PM EDTSpecial Weather StatementRAHGranville32 min
Aug 23, 7:47 PM EDTSpecial Weather StatementRAHPerson58 min
Aug 23, 7:58 PM EDTSpecial Weather StatementRAHGuilford62 min

Nearby

Special Weather Statements in North Carolina, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.